I am on lamictal, busbar, and adderall and have been for a long time. I now am also taking wellbutrin and i have been breaking out in the sun, i broke out only on the upper arms and it itched and it took weeks to get better. anyone know what to do? my dr kept me on it and now added lithium.I also have gained alot of weight and i dont think any of my meds cause weight gain.what can i do about weight gain?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...